# SDR UHLA2011062900232

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 6,523 hours, 4,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP CAME OFF IN FIRST CLASS SECTION.  RE-SEUCRED EMERGENCY LIGHT FLOOR STRIP IN FIRST CLASS SECTION IAW EMB 170 MM 33-50-21.
